The Risk of Neuropathy from New Statin Drug Guidelines

Twice as many Americans may have cholesterol-lowering statin drugs prescribed to them under  new guidelines released this week.

As many as 1 in 3 Americans may have these drugs recommended to them as a result of a lower threshold set by the American Heart Association and American College of Cardiology.

Before 44% of men and 22% of women agree to take Lipitor, Zocor, Crestor , or generic equivalents, there should be a discussion of their known side effects.

The public needs to be aware that there is a strong link between these statin drugs and the development of peripheral neuropathy. One study confirmed that… “long-term treatment with statins caused a clinically silent but still definite damage to peripheral nerves when the treatment lasts longer than 2 years.” http://www.ncbi.nlm.nih.gov/pubmed/22167150

On GreenMedInfo.com there are no less than 304 conditions that may be associated with statin drugs.

In addition to peripheral neuropathy, diabetes and brain problems resulting in memory loss have also been associated these drugs.

To learn more about neuropathy’s symptoms, causes, and natural complementary treatment options, you are invited to attend our “Stop My Pain and Numbness!” Neuropathy Seminar.

Date: Tuesday, Nov. 19th

Time: 11:30 am – 12:30pm

Place: 17 Davis Blvd Suite 401, Tampa (adjacent to Tampa General Hospital)

Register: (813) 253-2333

Web Site: http://www.tampaneuropathy.com/

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: